# SDR DXTA2014020305637

- Difficulty date: February 1, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 3,103 hours, 2,191 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B, E
- Precautionary procedure: A

## Discrepancy

WHEN THE GEAR WAS RETRACTED ON TAKE OFF, LT MLG INTRANSIT LIGHT STAYED ON FOR 5 OR MORE MINUTES.  WE ALSO NOTICED A BURNT RUBBER SMELL SHORTLY AFTER RETRACTION.  AS WELL AS A NOTICEABLE VIBRATION WHEN WE ACCELERATED PAST 220KTS.  WE NOTED, DURING INSPECTION OF THE GEAR AFTER WE LANDED, THE LT INNER GEAR DOOR HANGS SLIGHT LOWER THAN THE RIGHT ONE.  JACKED A/C AND SWUNG LANDING GEAR 12 FULL CYCLES IAW HAWKER AMM 29-10-00 AND COULD NOT DUPLICATE IN TRANSIT LIGHT STRIPS ON, AT THIS TIME.
